... concerned ?
If you accidentally took 25 mg of hydrochlorothiazide dose twice in same day , should you be?
Question posted by bigred1973 on 30 Nov 2014
Last updated on 21 May 2019 by Tamieselby
My question is if you accidentally took it once a day for two days what are the systems and is it dangerous
That isn't an overdose. It can be dosed at 50 mg. You'll just pee a lot today.
From our website, if you experience the symptoms listed:
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Overdose symptoms may include nausea, weakness, dizziness, dry mouth, thirst, and muscle pain or weakness.
- Hydrochlorothiazide uses and safety info
- Hydrochlorothiazide information for Healthcare Professionals (includes dosage details)
- Side effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.